Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Up to now the only two things I supplement are:

- Vitamin D3 (2000IU daily)

- Zinc (50mg daily)

I've been using the D3 for a month now, and the zinc was added about 2 weeks ago. Everything has felt pretty normal so far. Recently I decided to try and work in B-complex, as I felt I wasn't getting a large source of it from my diet, like I do A, C, and E. I think my mistake was 100mg... I thought B-100 on the container meant there was 100 pills inside of it. Duh! Anyway, I took one of these one morning, and for the next few hours I was pissing bright neon green. Other than that, I felt completely normal.

Now I'm sure others have experienced this... but has anyone noticed this not happen if they take say 50mg or 25mg (this amount seems harder to find). It seems 100mg is way overkill for me, and a waste of $10, unless I can somehow just cut the 100mg I have now in half (and then another half) if this is safe to do?

Edited by -Core-

Share this post


Link to post
Share on other sites

Nevermind, I found some B-complex that doesn't have a retarded amount of B-vitamins in it (only in the hundreds percentage-wise as opposed to in the thousands). No more green pee. :P

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×